MAUDE Adverse Event Report: ENCORE MEDICAL L. P. FOUNDATION HIP; HEAD, UNIPOLAR, MODULAR, ENCORE SIZE46

ENCORE MEDICAL L. P. FOUNDATION HIP; HEAD, UNIPOLAR, MODULAR, ENCORE SIZE46
Model Number 411-00-146
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery was due to dislocation.The previous surgery and the surgery detailed in this event occurred 8 days apart.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.The healthcare professional indicated there was no delay in surgery and another suitable device was available.The revision surgery was completed as intended and without incident.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the device history record show that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There were no nonconforming material reports associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to dislocation.There were no findings during this evaluation that indicate that the reported device was defective.There are multiple factors that may contribute to an event that are outside of the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.
 
Event or Problem Description
Revision surgery - due to patient dislocated.

Brand Name
FOUNDATION HIP
Common Device Name
HEAD, UNIPOLAR, MODULAR, ENCORE SIZE46
Manufacturer (Section D)
ENCORE MEDICAL L. P.
9800 metric blvd
austin, tx
MDR Report Key10048924
Report Number1644408-2020-00373
Device Sequence Number2783434
Product Code KWL
UDI-Device Identifier00888912076814
UDI-Public(01)00888912076814
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973614
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/07/2023
Device Model Number411-00-146
Device Catalogue Number411-00-146
Device Lot Number913B1035
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/15/2020
Supplement Date Received by Manufacturer04/29/2020
Initial Report FDA Received Date05/12/2020
Supplement Report FDA Received Date05/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
411-00-035, LOT 903B2016; 470-01-120, LOT 564C1917
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR